AVA - Accelerators Validating Antimatter physics : Kick-off Meeting

Europe/Zurich
Chapel Room (Foresight Centre - University of Liverpool)

Chapel Room

Foresight Centre - University of Liverpool

1 Brownlow Street Liverpool L69 3GL UK
Carsten Peter Welsch (Cockcroft Institute / University of Liverpool)
Description

Information
Participants
  • Alexandra Alexandrova
  • Alexandra Welsch
  • Andreja Smole
  • Carsten Peter Welsch
  • Dezso Horvath
  • Dieter Grzonka
  • Erich Griesmayer
  • Gerard Tranquille
  • Jaroslav Moravec
  • Javier Resta Lopez
  • Jonathan Smith
  • Martin Simon
  • Michael Doser
  • Paul McHugh
  • Peter Forck
  • Peter Szokol
  • SAMINA FAISAL
  • Stefan Stahl
  • Sue McHugh
  • Thomas Sieber
  • William Alan Bertsche
  • Wolfgang Quint
    • 20:00 22:00
      Reception 2h Hard Days Night Hotel

      Hard Days Night Hotel

    • 09:00 09:30
      Welcome 30m Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK
      Speaker: Carsten Peter Welsch (Cockcroft Institute / University of Liverpool)
    • 09:30 10:15
      Administration of AVA Project 45m Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK

      Samina Faisal (EU TEAM Finances, University of Liverpool)
      - MSCA ITN rules and regulations
      - Project reporting
      - AVA budget overview
      - Financial rules and finance administration

      Speaker: Samina Faisal (The University of Liverpool, Dept of Physics)
    • 10:15 11:00
      Communication & Dissemination 45m Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK

      Communication & Dissemination
      Dr Ricardo Torres (University of Liverpool)
      - AVA at Conferences and Workshops
      - Web page
      - Newsletter
      - Social networks
      - Outreach activities

      Speaker: Ricardo Torres (University of Liverpool)
    • 11:00 11:30
      Coffee Break 30m Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK
    • 11:30 13:00
      Administration cont'd and Researcher Training 1h 30m Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK

      Administration cont’d

      Prof Carsten P. Welsch (University of Liverpool)
      - Grant Agreement
      - Consortium Agreement
      - Election of Steering Committee

      Researcher Training
      - Recruitment
      - Training at each host
      - Network-wide training
      - Secondments

      Speaker: Carsten Peter Welsch (Cockcroft Institute / University of Liverpool)
    • 13:00 14:00
      Lunch Break 1h Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK
    • 14:00 14:30
      Researcher Training – Fellow’s perspective 30m Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK

      Alexandra Alexandrova (former LA3NET Fellow)

      Speaker: Alexandra Alexandrova (University of Liverpool/Cockroft Institute)
    • 14:30 15:30
      Research Projects/Career Development Plans - presentations 1h Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK

      Research Projects/Career Development Plans - presentations
      (10 minutes per project)
      - University of Liverpool (3)
      - CERN (2)
      - CIVIDEC (1)

    • 15:30 16:00
      Coffee Break 30m Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK
    • 16:00 17:30
      Research Projects/Career Development Plans - presentations 1h 30m Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK

      Research Projects/Career Development Plans - presentations
      (10 minutes per project)
      - COSYLAB (1)
      - FOTON (1)
      - FZJ (1)
      - GSI (2
      - MPG (1)
      - OEAW (1)
      - STEL (1)
      - UNIMAN (1)

    • 20:00 23:00
      Dinner 3h Alma de Cuba

      Alma de Cuba

    • 09:00 10:10
      Associated Partner Organizations – presentations 1h 10m Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK

      All associated partners present an overview of their institutions
      (~5 minutes each)

    • 10:10 10:30
      Supervision and Mentoring in AVA 20m Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK
    • 10:30 11:00
      Coffee Break 30m Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK
    • 11:00 12:00
      Network Events 1h Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK

      Network Events
      Prof Carsten P. Welsch (University of Liverpool)
      - International Schools
      - Topical Workshops
      - Final conference
      - Symposium

      Speaker: Carsten Peter Welsch (Cockcroft Institute / University of Liverpool)
    • 12:00 13:00
      Marie Curie ITNs - Best practice from LA³NET and oPAC 1h Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK

      Magdalena Klimontowska (EU TEAM Project Manager, University of Liverpool)
      - Marie Curie ITNs - Best practice from LA3NET and oPAC
      - EU T.E.A.M. – presentation

      Speaker: Magdalena Klimontowska (University of Liverpool)
    • 13:00 13:30
      Lunch Break and End of Meeting 30m Chapel Room

      Chapel Room

      Foresight Centre - University of Liverpool

      1 Brownlow Street Liverpool L69 3GL UK